# SDR RAIA951034

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 880
- Engine: Garrtt TPE33112UA
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Fuel Press Sw
- Part number: 1103P0645
- Condition: Failed
- Location: Lt Engine
- Part time: 10,354 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

SPI - FLT NR 7095 - LEFT ENGINE FUEL PRESSURE CAP ILLUMINATED ON TAKEOFF.  MAINTENANCE REMOVED AND REPLACED FUEL PRESSURE SWITCH, GROUND RAN OPS CHECK GOOD.  (M)
